www.amazingwhiteboard.com
Talk Health Forum


The HealthlinkUSA Talk Health Forum is a place where
you can discuss specific health questions and
exchange information with others.

Tequin reaction

B Johnson

Message 1 of 2 Next



Indeed. I just was released from the hospital for acute liver problems and jaundice. After seven days of taking Tequin, I became jaundiced and was experiencing severe stomach pains. According to my physicians, all tests (including CAT scans and gallbladder exams ERCP, EGD, extensive blood work point to the fact that my condition must have been cause by taking Tequin for a sinus infection. Please let me know if anyone out that experienced these same reactions and if they recovered fully.
12

 


   
Search the Talk Health Forum for messages
concerning a specific Health Topic


 

Tell a Friend

Message:
Your Name:
Your Friend's Email:
Your Comments:
     
Search Health Conditions and Concerns
A B C D E F G H I J K L M
N O P Q R S T U V W X Y Z
  • A